# SDR AALA202201039930

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,421 hours, 10,958 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR HANDLE BROKEN 1L. RESECURED 1LM LAVATORY DOOR HANDLE PER AMM 25-41-10.
